# SDR CA130612001

- Difficulty date: June 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,394 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2730 · Elevator Control System
- Part: Turnbuckle
- Part number: 82700516003
- Condition: Sheared
- Location: Elevator Cable
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW HAVE REPORTED THAT T/O INPUTS AT LOW SPEEDS, THE ELEVATOR IS UNRESPONSIVE AND FLUTTERS DURING FLARE.  MAINTENANCE ACTION FOUND THAT THE ELEVATOR SERVO CABLE TENSIONING WAS TOO LOW.  WHILE RETENSIONING THE CABLE, THE ASSOCIATED TURNBUCKLE, SHEARED, DUE TO CORROSION.  AS A RESULT, THE TURNBUCKLE WAS REPLACED IAW AMM 22-13-00 AND TENSIONED IAW AMM 27-00-00.
